# SDR USAA2012112900010

- Difficulty date: October 23, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 61,447 hours, 40,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 69387414
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK - CRACK IN STIFFENER AT BS 727A, S17R.  REPLACED STIFFENER AT BS 727A, S17R IAW B737 SRM 51-40-02-0G, PAR 4, FIG 8.
